Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1962, Volume 17, Issue 2(104), Pages 183–189 (Mi umn6486)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific notes and problems

On the complete continuity of imbedding operators in the space of fractionally differentiable functions

I. A. Kipriyanov


Full text: PDF file (491 kB)

Bibliographic databases:
Received: 30.04.1959

Citation: I. A. Kipriyanov, “On the complete continuity of imbedding operators in the space of fractionally differentiable functions”, Uspekhi Mat. Nauk, 17:2(104) (1962), 183–189

Citation in format AMSBIB
\Bibitem{Kip62}
\by I.~A.~Kipriyanov
\paper On the complete continuity of imbedding operators in the space of fractionally differentiable functions
\jour Uspekhi Mat. Nauk
\yr 1962
\vol 17
\issue 2(104)
\pages 183--189
\mathnet{http://mi.mathnet.ru/umn6486}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=142016}
\zmath{https://zbmath.org/?q=an:0105.30902}


Linking options:
  • http://mi.mathnet.ru/eng/umn6486
  • http://mi.mathnet.ru/eng/umn/v17/i2/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kukushkin V M., “Asymptotics of Eigenvalues For Differential Operators of Fractional Order”, Fract. Calc. Appl. Anal., 22:3 (2019), 658–680  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:158
    Full text:100
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021